U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

Just started birth control again. there is clearish fluid discharging from breasts. what could it be?

1 doctor answer1 doctor weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Probably nothing: Birth control pills are known to cause hormonal resets in a woman's body. Breast is hormone regulated organ, so that is no surprise you are reacting the way you are. Chances are with the next cycle you may not have any, although, i did have patients who were lactating all along. In that case, i'd check prolactin level and rule out other causes for lactation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.